MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; PATEWOOD T AND A PACK

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; PATEWOOD T AND A PACK
Model Number DYNJ51727B
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer contact, on (b)(6) 2023, a patient was burned on the lip during a tonsillectomy due to exposed metal at the base.After the burn occurred, use of the device was stopped.It was reported that follow up care was provided and the patient required a follow up appointment with a plastic surgeon due to the reported burn.The customer reported the procedure was completed.It was also reported that the patient was readmitted to the hospital on two occasions after the procedure.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer contact, on (b)(6) 2023, a patient was burned on the lip during a tonsillectomy due to exposed metal at the base.

Brand Name
Medline Industries, Inc.
Common Device Name
PATEWOOD T AND A PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17170427
Report Number1423395-2023-00029
Device Sequence Number6593604
Product Code OGR
UDI-Device Identifier10195327369767
UDI-Public10195327369767
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNJ51727B
Device Catalogue NumberDYNJ51727B
Device Lot Number23CBW190
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown